# SDR P5CA0501320

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 112,533 hours, 21,394 cycles
- System (JASC): 7603 · Power Lever
- Part: Clamp
- Condition: Loose
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, NR 4 THROTTLE WOULDN’T ADVANCE FORWARD.  T/S FOUND SHIELD SUPPORT BRACKET CLAMPS LOOSE AT PUSH PULL CABLE.  SECURED PUSH PULL SHIELD SUPPORT BRACKET CLAMPS PER MM 76-11-05.  OPS CHECK OK.
